MathSciNet Relay Station
MathSciNet bibliographic data
MR302934 32B05
Kelleher, James J.; Taylor, B. A. Finitely generated ideals in rings of analytic functions. Math. Ann. 193 (1971), 225–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement